Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An alternative proof of the representation theorem for isotropic, linear asymmetric stress-strain relations

Author: Zhong Heng Guo
Journal: Quart. Appl. Math. 41 (1983), 119-123
MSC: Primary 73B10
DOI: https://doi.org/10.1090/qam/700666
MathSciNet review: 700666
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B10

Retrieve articles in all journals with MSC: 73B10

Additional Information

DOI: https://doi.org/10.1090/qam/700666
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society